# SDR DALA12006640990

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 55,308 hours, 40,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CEILING EMERGENCY LIGHTS INOPERATIVE.    REPLACED BATTERIES IN POWER SUPPLY B5-100.  REPLACED LAMPS.  OPS CHECKED GOOD.
